Indirect boundary stabilization of weakly coupled systems - Archive ouverte HAL Access content directly
Journal Articles Comptes Rendus de l'Académie des Sciences - Series I - Mathematics Year : 1999

Indirect boundary stabilization of weakly coupled systems

Stabilisation frontière indirecte de systèmes faiblement couplés

(1)
1

Abstract

This work is concerned with the boundary stabilization of coupled equations where only one of the equation is stabilized (indirect damping, see e.g. Russell [9]). We show for different examples (wave equations, Kirchhoff plates) that the full system can be strongly stabilized by that way, provided that the coupling parameter is sufficiently small (but not equal to zero). In such cases we prove that the energy decays polynomially with explicit polynomial decay rates for sufficiently smooth solutions. We extend these results to the case of two coupled wave equations with different speeds of propagation under a condition of the ratio of the two speeds and for n-dimensional intervals.
On étudie le problème de la stabilisation frontière indirecte de systèmes linéaires couplés. Pour de tels systèmes (dans le cas de deux équations couplées), seule une des deux équations comporte un ≪ feedback ≫. On se pose alors la question de savoir si le système complet peut être stabilisé. Ces questions ont été introduites par Russell [9]. On montre pour différents systèmes (ondes couplées, plaques de Kirchhoff couplées) qu'il y a stabilité forte. De plus, on montre que l'énergie décroît polynomialement, avec des taux de décroissance explicites pour les solutions suffisamment régulières. On obtient ainsi de nouveaux résultats d'unicité. On généralise ces résultats au cas d'équations couplées ayant des vitesses de propagation différentes, sous une condition sur leur rapport dans le cas de domaines qui sont des produits d'intervalles.
Not file

Dates and versions

hal-03895297 , version 1 (12-12-2022)

Identifiers

Cite

Fatiha Alabau. Stabilisation frontière indirecte de systèmes faiblement couplés. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 1999, 328 (11), pp.1015-1020. ⟨10.1016/S0764-4442(99)80316-4⟩. ⟨hal-03895297⟩
0 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More